# SDR USAA980615

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360
- Part time: 42,324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-4 VISUAL INSPECTION, FOUND A .4375 INCH CRACK AFT OF EQUIPMENT COOLING OUTLET STATION 360 AT WL 148.5 SKIN.  INSTALLED DOUBLER PER TR 53-30-04.  (M)
